Alert archive / California / Gale Watches in 2011

Gale Watch 34, NWS Eureka, CA

November 28, 2011

NWS Eureka, CA issued this gale watch at Nov 28, 2011, 2:56 PM PST. It took effect at Nov 30, 2011, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 2:56 PM PST (22:56 UTC)
In effect from
Nov 30, 2011, 4:00 PM PST
Expired
Nov 30, 2011, 4:36 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WHUS76 KEKA 282256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PST MON NOV 28 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS MIDWEEK...

HIGH PRESSURE BUILDING OVER THE PACIFIC NORTHWEST AND EASTERN
PACIFIC WILL INTERACT WITH A FRONT MOVING OVER EASTERN CALIFORNIA
TUESDAY NIGHT INTO WEDNESDAY. THIS WILL CAUSE THE PRESSURE
GRADIENT TO TIGHTEN...LEADING TO INCREASING WINDS AND BUILDING
SEAS. GALE CONDITIONS WILL DEVELOP ACROSS THE OUTER WATERS.


PZZ450-290000-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111129T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 PM PST MON NOV 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ455-290000-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111129T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 PM PST MON NOV 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-291100-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111130T0500Z/
/O.UPG.KEKA.GL.A.0033.111130T1100Z-111201T0500Z/
/O.NEW.KEKA.GL.W.0036.111130T0500Z-111201T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 9 PM TUESDAY TO 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 PM PST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM
PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 15 TO 25 KT THROUGH TUESDAY NIGHT...INCREASING TO
  20 TO 30 KT WITH GUSTS TO 40 KT TUESDAY NIGHT.

* WAVES...WEST WAVES HAVE PEAKED NEAR 10 TO 12 FT AT 13 SECONDS
  AND WILL SUBSIDE INTO TUESDAY. COMBINED SEAS WILL BUILD TUESDAY
  NIGHT...POSSIBLY REACHING 13 TO 16 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291100-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111130T1800Z/
/O.NEW.KEKA.GL.A.0034.111130T1800Z-111201T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 PM PST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM
PST WEDNESDAY. 

* WINDS...NORTH WINDS 10 TO 20 WITH GUSTS TO 25 THROUGH TONIGHT.
  WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KTS ON
  WEDNESDAY.

* WAVES...WEST WAVES HAVE PEAKED NEAR 10 TO 12 FT AT 13 SECONDS
  AND WILL SUBSIDE INTO TUESDAY. COMBINED SEAS WILL BUILD TUESDAY
  NIGHT...POSSIBLY REACHING 12 TO 14 FT ON WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
281 
WHUS76 KEKA 291106
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 AM PST TUE NOV 29 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS MIDWEEK...

.HIGH PRESSURE BUILDING OVER THE PACIFIC NORTHWEST AND EASTERN
PACIFIC WILL INTERACT WITH A FRONT MOVING OVER EASTERN CALIFORNIA
TONIGHT INTO WEDNESDAY. THIS WILL CAUSE THE PRESSURE
GRADIENT TO TIGHTEN...LEADING TO INCREASING WINDS AND BUILDING
SEAS. GALE CONDITIONS WILL DEVELOP ACROSS THE OUTER WATERS.

PZZ475-291915-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111130T0500Z/
/O.CON.KEKA.GL.W.0036.111130T0500Z-111201T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 AM PST TUE NOV 29 2011

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST
WEDNESDAY... 

* WINDS...NORTH 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KT WITH
  GUSTS TO 35 KT LATE IN THE EVENING. WINDS WILL PEAK WEDNESDAY
  MORNING BEFORE SLOWLY SUBSIDING THROUGH THE DAY WEDNESDAY.

* WAVES...WIND WAVES WILL CONTINUE BUILD TODAY PEAKING NEAR 12 FT
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE TODAY BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS
  BACK INTO THE AREA ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-291915-
/O.EXB.KEKA.SC.Y.0099.111130T0500Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
306 AM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST
THURSDAY. 

* WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 20 TO 30 KT
  LATE TONIGHT. OCCASIONAL GUSTS TO 35 KT ARE POSSIBLE NEAR CAPE
  MENDOCINO. WINDS WILL PEAK WEDNESDAY MORNING AND SLOWLY DIMINISH
  THROUGH THURSDAY MORNING. 

* WAVES...WIND WAVES WILL CONTINUE BUILD TODAY PEAKING NEAR 10 FT
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE TODAY BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS
  BACK INTO THE AREA ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291915-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111130T1800Z/
/O.EXT.KEKA.GL.A.0034.111201T0200Z-111201T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 AM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY...
...GALE WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 10 AM PST WEDNESDAY. 

* WINDS...NORTH WINDS 15 TO 25 WITH GUSTS TO 30 THROUGH WEDNESDAY.
  GUSTS TO 35 KTS ARE EXPECTED ON WEDNESDAY NIGHT.

* WAVES...WIND WAVES WILL CONTINUE BUILD PEAKING NEAR 12 FT
  WEDNESDAY EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE TODAY BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS
  BACK INTO THE AREA ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
579 
WHUS76 KEKA 292225
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PST TUE NOV 29 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS MIDWEEK...

.HIGH PRESSURE BUILDING OVER THE PACIFIC NORTHWEST AND EASTERN
PACIFIC WILL INTERACT WITH A FRONT MOVING OVER EASTERN CALIFORNIA
TONIGHT INTO WEDNESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO
TIGHTEN...LEADING TO INCREASING WINDS AND BUILDING SEAS. GALE
CONDITIONS WILL DEVELOP ACROSS THE OUTER WATERS.

PZZ475-301100-
/O.CON.KEKA.GL.W.0036.111130T0500Z-111201T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 PM PST TUE NOV 29 2011

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PST WEDNESDAY. 

* WINDS...NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH
  GUSTS TO 40 KT LATE IN THE EVENING. WINDS WILL PEAK WEDNESDAY
  MORNING BEFORE SLOWLY SUBSIDING THROUGH THE DAY WEDNESDAY.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 12 FT
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS BACK INTO
  THE AREA ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-301100-
/O.EXB.KEKA.SC.Y.0099.111130T2100Z-111201T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
225 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST WEDNESDAY. 

* WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT
  LATE TONIGHT. OCCASIONAL GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE
  MENDOCINO. WINDS WILL PEAK WEDNESDAY MORNING AND SLOWLY DIMINISH
  THROUGH THURSDAY MORNING.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 10 FT
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS BACK INTO
  THE AREA ON WEDNESDAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301100-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111201T0000Z/
/O.EXT.KEKA.GL.A.0034.111201T0000Z-111201T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY...
...GALE WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST
WEDNESDAY. THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...NORTH WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS THROUGH 
  WEDNESDAY. GUSTS TO 35 KTS ARE EXPECTED ON WEDNESDAY NIGHT. 

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 12 FT
  WEDNESDAY EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL
  SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS BACK INTO
  THE AREA ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-301100-
/O.CON.KEKA.SC.Y.0099.111130T0500Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
225 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM PST THURSDAY. 

* WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT LATE
  TONIGHT. OCCASIONAL GUSTS TO 35 KT ARE POSSIBLE NEAR CAPE
  MENDOCINO. WINDS WILL PEAK WEDNESDAY MORNING AND SLOWLY DIMINISH
  THROUGH THURSDAY MORNING.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY PEAKING NEAR 10 
  FT LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL 
  SUBSIDE TODAY BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS 
  BACK INTO THE AREA ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
035 
WHUS76 KEKA 300530
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
930 PM PST TUE NOV 29 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS MIDWEEK...

.NORTHERLY WINDS WILL INCREASE TONIGHT THROUGH WEDNESDAY.
A TIGHTENING PRESSURE GRADIENT WILL BRING GALE CONDITIONS TO
THE OUTER WATERS LATE TONIGHT SPREADING NORTH ON WEDNESDAY.

PZZ475-301330-
/O.CON.KEKA.GL.W.0036.000000T0000Z-111201T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
930 PM PST TUE NOV 29 2011

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY. 

* WINDS...NORTH TO 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL
  PEAK WEDNESDAY MORNING BEFORE SLOWLY SUBSIDING THROUGH THE DAY
  WEDNESDAY.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 12 FT 
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL 
  SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS BACK 
  INTO THE AREA ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-301330-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
930 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST
THURSDAY. 

* WINDS...NORTH WINDS 15 TO 25 KT TONIGHT. OCCASIONAL GUSTS TO 35
  KT ARE POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL PEAK WEDNESDAY
  MORNING AND SLOWLY DIMINISH THROUGH THURSDAY MORNING.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY PEAKING NEAR 
  10 FT LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS 
  WILL SUBSIDE TODAY BEFORE ANOTHER MODERATE NORTHWEST SWELL 
  BUILDS BACK INTO THE AREA ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301330-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111201T0000Z/
/O.CON.KEKA.GL.A.0034.111201T0000Z-111201T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
930 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH
  WEDNESDAY. GUSTS TO 35 KT ARE EXPECTED ON WEDNESDAY NIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 12 FT 
  WEDNESDAY EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS 
  WILL SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS 
  BACK INTO THE AREA ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-301330-
/O.CON.KEKA.SC.Y.0099.111130T2100Z-111201T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
930 PM PST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM PST
WEDNESDAY. 

* WINDS...NORTH WINDS 15 TO 25 KT. OCCASIONAL GUSTS TO 30 KT ARE
  POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL PEAK WEDNESDAY MORNING
  AND SLOWLY DIMINISH THROUGH THURSDAY MORNING.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 10 FT 
  LATE TONIGHT. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL 
  SUBSIDE BEFORE ANOTHER MODERATE NORTHWEST SWELL BUILDS BACK 
  INTO THE AREA ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
257 
WHUS76 KEKA 301119
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
319 AM PST WED NOV 30 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS TODAY AND TONIGHT...

PZZ470-301930-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111201T0000Z/
/O.UPG.KEKA.GL.A.0034.111201T0000Z-111201T1400Z/
/O.EXB.KEKA.GL.W.0036.111201T0000Z-111201T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
319 AM PST WED NOV 30 2011

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO
  35 KT LATE THIS AFTERNOON AND OVERNIGHT. WINDS WILL PEAK THIS
  EVENING BEFORE DIMINISHING LATER TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY...PEAKING NEAR
  12 FT THIS EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS
  WILL PEAK TODAY BEFORE SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-301930-
/O.EXT.KEKA.GL.W.0036.000000T0000Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
319 AM PST WED NOV 30 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM PST THURSDAY. 

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL PEAK
  THIS EVENING BEFORE SLOWLY SUBSIDING TONIGHT.

* WAVES...COMBINED SEAS WILL CONTINUE TO BUILD TODAY PEAKING LATE
  THIS AFTERNOON AROUND 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-301930-
/O.EXT.KEKA.SC.Y.0099.111130T1700Z-111201T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
319 AM PST WED NOV 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PST THURSDAY. 

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS
  MORNING. GUSTS TO 35 KT ARE POSSIBLE THIS AFTERNOON AND EVENING
  MAINLY NEAR CAPE MENDOCINO. WINDS WILL PEAK THIS EVENING BEFORE
  DIMINISHING LATE TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 9 FT THIS
  EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL PEAK
  TODAY AND THEN SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301930-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
319 AM PST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY.

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS
  MORNING. GUSTS TO 35 KT ARE POSSIBLE THIS AFTERNOON AND EVENING
  MAINLY NEAR CAPE MENDOCINO. WINDS WILL PEAK THIS EVENING BEFORE
  DIMINISHING LATE TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY PEAKING NEAR 10
  FT THIS EVENING AND DIMINISHING OVERNIGHT. NORTHWEST SWELL 5 TO
  7 FT FT AT 10 SECONDS IS EXPECTED TO BUILD TO 7 TO 9 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
803 
WHUS76 KEKA 301237
MWWEKA

URGENT - MARINE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE EUREKA CA
436 AM PST WED NOV 30 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS TODAY AND TONIGHT...

PZZ470-302100-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111201T0000Z/
/O.UPG.KEKA.GL.A.0034.111201T0000Z-111201T1400Z/
/O.EXB.KEKA.GL.W.0036.111201T0000Z-111201T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
436 AM PST WED NOV 30 2011

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO
  35 KT LATE THIS AFTERNOON AND OVERNIGHT. WINDS WILL PEAK THIS
  EVENING BEFORE DIMINISHING LATER TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY...PEAKING NEAR
  12 FT THIS EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS
  WILL PEAK TODAY BEFORE SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-302100-
/O.EXT.KEKA.GL.W.0036.000000T0000Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
436 AM PST WED NOV 30 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM PST THURSDAY. 

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL PEAK
  THIS EVENING BEFORE SLOWLY SUBSIDING TONIGHT.

* WAVES...COMBINED SEAS WILL CONTINUE TO BUILD TODAY PEAKING LATE
  THIS AFTERNOON AROUND 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-302100-
/O.EXT.KEKA.SC.Y.0099.111130T1700Z-111201T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
436 AM PST WED NOV 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PST THURSDAY. 

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS
  MORNING. GUSTS TO 35 KT ARE POSSIBLE THIS AFTERNOON AND EVENING
  MAINLY NEAR CAPE MENDOCINO. WINDS WILL PEAK THIS EVENING BEFORE
  DIMINISHING LATE TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD PEAKING NEAR 9 FT THIS
  EVENING. NORTHWEST SWELL 8 TO 10 FT AT 12 SECONDS WILL PEAK
  TODAY AND THEN SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-302100-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111201T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
436 AM PST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY.

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS
  MORNING. GUSTS TO 35 KT ARE POSSIBLE THIS AFTERNOON AND EVENING
  MAINLY NEAR CAPE MENDOCINO. WINDS WILL PEAK THIS EVENING BEFORE
  DIMINISHING LATE TONIGHT.

* WAVES...WIND WAVES WILL CONTINUE TO BUILD TODAY PEAKING NEAR 10
  FT THIS EVENING AND DIMINISHING OVERNIGHT. NORTHWEST SWELL 5 TO
  7 FT FT AT 10 SECONDS IS EXPECTED TO BUILD TO 7 TO 9 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 28, 4:03 AM PST, 10 hours 53 minutes earlier.

Area forecast discussion, Nov 28, 4:03 AM PST, 10 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
403 AM PST MON NOV 28 2011

.SYNOPSIS...A WEAK FRONT WILL BRING LIGHT RAIN TO MAINLY HUMBOLDT
AND DEL NORTE COUNTIES THIS MORNING. FAIR WEATHER WILL RETURN
LATER TODAY AND PREVAIL THROUGH THE MIDDLE OF THE WEEK AS A RIDGE
OF HIGH PRESSURE STRENGTHENS OFFSHORE.
&&

.DISCUSSION...A WEAKENING FRONT PUSHING SLOWLY INTO CWA WILL
CONTINUE TO PRODUCE -RA MAINLY N OF CAPE MENDO THIS MORNING
BEFORE DISSIPATING. UPPER LEVEL RIDGE WILL STRENGTHEN OFFSHORE
AND WILL DOMINATE WX PATTERN THROUGH THE WEEK. MODELS DO SHOW
ANOTHER TROUGH DAMPENING THE RIDGE LATE TUE/WED. MODELS CONTINUE
TO SHOW THIS FEATURE TRACKING FAR ENOUGH INLAND TO KEEP FCST
DRY...ALTHOUGH A FURTHER W TRACK WOULD RESULT IN LGT PRECIP ACROSS
THE REDWOOD COAST. MODEL SOLNS DIVERGE WED INTO THU AS UPPER LOW
CUTS OFF S OF CWA. DESPITE MODEL DIFFERENCES...OFFSHORE MID AND
UPPER LEVEL FLOW WILL KEEP NW CA DRY WITH NEAR TO SLIGHTLY ABOVE
NORMAL TEMPS INTO THE WEEKEND. LATEST GUIDANCE IN FAIR AGREEMENT
SHOWING UPPER RIDGE GRADUALLY WEAKENING EARLY NEXT WEEK.
MAINTAINED DRY FCST THROUGH THE EXTENDED WITH A SLIGHT INCREASE IN
POPS EARLY NEXT WEEK.
&&

.AVIATION...A FRONT MOVING INLAND IS BRINGING NORTHWEST CALIFORNIA
SOME ISOLATED LIGHT RAIN SHOWERS THIS MORNING. THESE SHOWERS ARE
BRINGING BORDERLINE MVFR/VFR CONDITIONS TO THE COASTAL AIRPORTS AND
LARGE FLUCTUATIONS...VFR TO LIFR...TO SOME OF THE INLAND AIRPORTS.
CONDITIONS WILL IMPROVE OVER THE NEXT FEW HOURS AS THE FRONT MOVES
FURTHER INLAND AND THE THREAT OF SHOWERS DIMINISHES. THIS SHOULD
LEAD TO MAINLY VFR BY THIS AFTERNOON.
&&

.MARINE...WINDS HAVE SHIFTED TO THE NORTH AS A WEAKENING FRONT
CONTINUES TO MOVE INLAND. 11Z BUOYS SHOW A WEST SWELL RUNNING ABOUT
6 TO 8 FT NEAR 12 SECONDS UNDER NORTHERLY WINDS. THIS SWELL WILL
BUILD TODAY, PEAKING NEAR 12 FT THIS AFTERNOON, AND THEN SUBSIDE
INTO TUESDAY. LIKEWISE, NORTHERLY WINDS WILL REMAIN LIGHT TO
MODERATE INTO TUESDAY. THE FOCUS NOW SHIFTS TO MIDWEEK. HIGH
PRESSURE BUILDING OVER THE PACIFIC NORTHWEST AND EASTERN PACIFIC
WILL INTERACT WITH A FRONT MOVING OVER EASTERN CALIFORNIA TUESDAY
NIGHT INTO WEDNESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO
TIGHTEN, LEADING TO INCREASING WINDS AND BUILDING SEAS. MODELS ARE
STILL IN GOOD AGREEMENT SHOWING LOW END GALE CONDITIONS, MAINLY GALE
FORCE GUSTS, POSSIBLE ACROSS THE OUTER WATERS. THE GREATEST THREAT
IS OVER THE SOUTHERN OUTER WATERS WHERE THE PRESSURE GRADIENT WILL
BE TIGHTER AND START A FEW HOURS EARLIER. DECIDED TO ISSUE A GALE
WATCH FOR THIS AREA FROM TUESDAY NIGHT INTO WEDNESDAY. SEAS HERE MAY
BUILD TO NEAR 15 FT BY WEDNESDAY, THOUGH LARGE SWELL WILL PROPAGATE
INTO THE INLAND WATERS. DIDN'T TOUCH THE SCA'S, BUT THE END TIMING
WILL NEED TO BE ADJUSTED AS THE FORECAST BECOMES MORE CERTAIN. THE
PRESSURE GRADIENT WILL EASE THURSDAY, ALLOWING WINDS AND SEAS TO
LOWER. THEN A NW SWELL TRAIN WILL BEGIN TO MOVE THROUGH THE WATERS.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
GALE WATCH FROM LATE TUE NIGHT THROUGH WED EVENING FOR PZZ475.
SCA UNTIL 3 AM PST TUE FOR PZZ450.
SCA UNTIL 3 AM PST WED FOR PZZ475.
SCA UNTIL 9 PM PST WED FOR PZZ470.
SCA FROM 9 AM THIS MORNING TO 9 AM PST TUE FOR PZZ455.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 28, 1:58 PM PST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
158 PM PST MON NOV 28 2011

CAZ001>004-076-292200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
158 PM PST MON NOV 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GUSTY EAST AND NORTHEAST WINDS WILL PERSIST WEDNESDAY THROUGH
FRIDAY ACROSS EXPOSED AREAS AND MOUNTAIN RIDGES ABOVE 2000 FT
IN ELEVATION. WIND GUSTS OF 25 TO 35 MPH CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:23 AM PSTGale WatchEKA12 hr
Nov 28, 2:56 PM PSTGale WarningEKA60 hr

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.